- Strongly Hermitian Einstein-Maxwell Solutions on Ruled Surfaces, co-author: Christina Tonnesen-Friedman, e-print ArXiv:1511.06805 [math.DG]
- Complex Surfaces of Locally Conformally Flat Type, co-author: Mustafa Kalafat, e-print ArXiv:1305:2608 [math.DG]; to appear in Houston J. Math.
- Conformally Kaehler surfaces and orthogonal holomorphic bisectional curvature, co-author: Mustafa Kalafat,Geometriae Dedicata 174, Issue 1, (2015), 401-408
- Einstein Hermitian Metrics of Positive Sectional Curvature, Proc. of Am. Math. Soc. 142 (2014), 2119-2122.
- Extremal Kaehler Metrics and Bach-Merkulov Equations, J. Geom. Phys. 70 (2013), 117-122.
- Irreducible Heegner divisors in the period space of Enriques surfaces, co-author: Sinan Sertöz, Int. J. Math., Vol.19, No.2 (2008) , 209-215.
- Poincare-Einstein Metrics on Some Ruled Surfaces, in preparation.
- On Conformal Geometry of Kahler Surfaces, PhD Thesis, Stony Brook, 2012.
- Orbits in the anti-invariant sublattice of the K3-lattice, Master’s Thesis, Bilkent, 2005.